# SDR AWXA200501143

- Difficulty date: September 6, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 58,238 hours, 40,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69265552
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED .5 INCH LONG CRACK LOCATED AT STRINGER 16L, BS 348. REMOVED CRACKED CLIP IAW BOEING 737-300 SRM 51-40-02-06 FIG 8.  FORMED AND INSTALLED CLIP AT BS 348, STRINGER 16L IAW AMERICA WEST AIRLINES ENGINEERING REQUEST NR 03-5311-05271-ES1.
